Up-down theorems in the centre of Lb(E,F)

G. J.H.M. Buskes, P. G. Dodds, B. de Pagter, A. R. Schep

    Research output: Contribution to journalArticlepeer-review

    5 Citations (Scopus)


    If E and F are Riesz spaces, several theorems are given which describe the centre of the space of order bounded operators from E to F in terms of the monotone closure of certain sublattices constructed from the centres of E and F. The methods yield an alternative approach to an approximation theorem of Kalton and Saab for positive operators on Banach lattices.

    Original languageEnglish
    Pages (from-to)1-9
    Number of pages9
    JournalIndagationes Mathematicae (Proceedings)
    Issue number1
    Publication statusPublished - 24 Mar 1986


    Dive into the research topics of 'Up-down theorems in the centre of Lb(E,F)'. Together they form a unique fingerprint.

    Cite this